Show simple item record

AuthorDeshpande, Bhavana [بهافانا دشباندي]
Available date2009-11-25T13:32:57Z
Publication Date2007
Publication NameQatar University Science Journal
CitationQatar University Science Journal, 2007, Vol. 27, Pages 11-15.
URIhttp://hdl.handle.net/10576/8306
AbstractThe aim of this paper is to obtain a common fixed point theorem for multivalued mappings in Menger spaces. Of course this is a new result in Menger spaces. 2000 Mathematics Subject Classification: 47H10, 54H25.
Languageen
PublisherQatar University
Subjectالرياضيات
SubjectMultimaps
SubjectMenger spaces
SubjectCommon fixed point
TitleCommon fixed Points for Multimaps in Menger Spaces
Alternative Titleالنقاط الثابتة لدالة متعددة المتغيرات في فضاءات منجر
TypeArticle
Pagination11-15
Volume Number27
Alternative Abstractالهدف من هذا البحث هو الحصول على نظرية نقطة ثابتة لدالة متعددة المتغيرات في فضاءات منجر


Files in this item

Icon

This item appears in the following Collection(s)

Show simple item record